# SDR CA060731017

- Difficulty date: July 19, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ENGINE EMITTED A NOISE IN FLIGHT ACCOMPANIED BY A RISE IN ITT TEMPERATURE. THE ENGINE WAS SHUTDOWN AND AN UNSCHEDULED LANDING CARRIED OUT.  SUBSEQUENT INSPECTION REVEALED METAL DEBRIS IN THE EXHAUST. MFG WILL MONITOR THE INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20060731017)
